Wyoming, 2018High Wind in Wyoming, February 14, 2018
February 14, 2018 · NWS CYS · 32 events in 11 counties and zones
High winds developed across portions of south central and southeast Wyoming. Frequent gusts of 60 to 80 mph were observed.
Every event with a place to put it; 32 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
High winds developed across portions of south central and southeast Wyoming. Frequent gusts of 60 to 80 mph were observed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Feb 13, 10:30 PM MST, 2 hours 55 minutes earlier.
Area forecast discussion, Feb 13, 10:30 PM MST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1030 PM MST Tue Feb 13 2018
.SHORT TERM...(This evening through Thursday)
Issued at 147 PM MST Tue Feb 13 2018
Tonight...Winds already beginning to increase at Bordeaux, and with
the Craig to Casper 850/700 mb height gradients increasing over 60
meters, inherited high wind warnings starting overnight look good.
Expect orographic light snow to start by tonight over the Sierra
Madre Range and late tonight over the Snowy Range, and with 48 hour
totals accumulating up over 12 inches, have issued a Winter Storm
Warning for these mountain ranges. Relatively mild overnight with
decent mixing and the cold air retreating.
Wednesday...With progged strong winds at low and mid levels at or
above 60 knots, and minimal cloud cover, we feel the stronger winds
will be able to mix down to the surface at Douglas and Cheyenne,
thus we have enough confidence to upgrade these locations to High
Wind Warnings. Orographic snows continue over the Snowy and Sierra
Madre Ranges. Relatively mild day with highs in the 50s east of I-25.
Wednesday night...Orographic snows look to increase over the Snowy
and Sierra Madre Ranges, with winds diminishing as gradients ease at
low levels.
Thursday...Windy and colder in the wake of a shortwave trough aloft
and cold frontal passage. Will see a chance of snow with increased
low and mid level moisture, along with cyclonic flow aloft and low
level upslope winds.
.LONG TERM...(Thursday night through Tuesday)
Issued at 147 PM MST Tue Feb 13 2018
Friday...Windy and cold again as the flow aloft turns northwest, and
with decent low and mid level gradients. Dry day with limited low
and mid level moisture.
Saturday...Although northwest flow aloft continues, heights and
thicknesses rise significantly, thus expect a warming trend, with
breezy to windy conditions due to low and mid level gradients.
Sunday...Continued dry and a bit cooler with more cloud cover.
Monday...Flow aloft backs to southwest, helping cold Canadian air to
spill westward into our counties, producing a colder day with a
chance of snow.
Tuesday...Continued cold with a chance of snow as the flow aloft
backs even further to southwest and a broad trough aloft prevails
over the Rockies with the cold airmass firmly entrenched at low
levels. Potential for significant snow due to moist overrunning of
the cold airmass.
&&
.AVIATION...(For the 06Z TAFS through Wednesday evening)
VFR conditions expected over the next 12 to 18 hours. However, very
windy conditions are expected, mainly over the southeast Wyoming
terminals with gusts over 45 knots possible by Wednesday morning.
Midlevel clouds will gradually lower and thicken Wednesday evening
with near MVFR CIGS around KRWL late Wednesday evening.
&&
.FIRE WEATHER...
Issued at 147 PM MST Tue Feb 13 2018
No concerns based on expected winds and humidities.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Warning from Noon Wednesday to 6 PM MST Thursday
for WYZ112-114.
High Wind Warning from midnight tonight to 6 PM MST Wednesday
for WYZ107-109-115>117.
High Wind Warning from 6 PM this evening to 6 PM MST Wednesday
for WYZ104>106-110.
High Wind Warning from 10 AM to 6 PM MST Wednesday for WYZ101-
118.
NE...None.
&&
SHORT TERM...RUBIN
LONG TERM...RUBIN
AVIATION...TJT
FIRE WEATHER...RUBINHazardous weather outlook, Feb 13, 12:20 PM MST, 13 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
1220 PM MST Tue Feb 13 2018
WYZ101>119-141145-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
1220 PM MST Tue Feb 13 2018
This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.
.DAY ONE...TODAY AND TONIGHT
A Winter Storm Warning is in effect for the Snowy and Sierra Madre
Ranges from tonight through Thursday afternoon. Snowfall
accumulations will total 12 to 14 inches.
Strong west to southwest winds will develop across portions of
south central and southeast Wyoming tonight and Wednesday, including
Muddy Gap, Rawlins, Arlington, Bordeaux, Laramie Valley, and the
Interstate 80 Summit. Sustained wind speeds of 30 to 50 mph with
gusts to 70 mph are expected. High Wind Warnings are in effect
from this evening through Wednesday afternoon.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
Strong winds will persist through Wednesday afternoon, and will
affect Douglas and Cheyenne. A High Wind Warning is in effect from
10 AM through 6 PM Wednesday. Winds will subside Wednesday night.
Strong winds will be possible for wind prone areas of southeast
Wyoming from late Friday night through early Sunday morning.
.Spotter information statement...
Spotter activation will not be required, however reports of high
winds wil be appreciated.
NEZ002-003-019>021-054-055-095-096-141145-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-
1220 PM MST Tue Feb 13 2018
This hazardous weather outlook is for portions of western
Nebraska.
.DAY ONE...TODAY AND TONIGHT
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
The probability for widespread hazardous weather is low.
.Spotter information statement...
Spotter activation will not be required.
In the hours before
Local storm report, Feb 13, 9:49 PM MST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
949 PM MST TUE FEB 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/13/2018 M58 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 45 MPH.
&&
DDEALLocal storm report, Feb 13, 10:10 PM MST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1010 PM MST TUE FEB 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HIGH SUST WINDS 5 NW ARLINGTON 41.64N 106.28W
02/13/2018 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE WAGONHOUND.
&&
DDEALLocal storm report, Feb 14, 1:24 AM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
124 AM MST WED FEB 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM NON-TSTM WND GST 5 S DOUGLAS 42.68N 105.39W
02/14/2018 M61 MPH CONVERSE WY MESONET
1221 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/14/2018 M59 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON WEST WYDOT SITE. SUSTAINED AT 44 MPH.
1250 AM NON-TSTM WND GST 8 S SIBLEY PEAK 42.32N 105.05W
02/14/2018 M59 MPH PLATTE WY DEPT OF HIGHWAYS
COLEMAN WYDOT SITE.
0105 AM NON-TSTM WND GST 8 ESE CRYSTAL LAKE CAMP 41.10N 105.07W
02/14/2018 M58 MPH LARAMIE WY DEPT OF HIGHWAYS
OTTO WYDOT SITE. SUSTAINED WINDS 46 MPH.
&&
GCLAYCOMHigh Wind, North Snowy Range Foothills
- When
- February 14, 1:25 AM MST to 10:45 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Cooper Cove measured wind gusts of 58 mph or higher, with a peak gust of 67 mph at 14/0630 MST.
High Wind, North Snowy Range Foothills
- When
- February 14, 2:45 AM MST to 8:20 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Strouss Hill measured wind gusts of 58 mph or higher, with a peak gust of 66 mph at 14/0500 MST.
High Wind, Laramie Valley
- When
- February 14, 3:10 AM MST to 10:50 AM MST
- Where
- Laramie Valley forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.655, -105.724 (the zone’s center; the record gives no point)
The WYDOT sensor at Quealy Dome measured wind gusts of 58 mph or higher, with a peak gust of 68 mph at 14/0815 MST.
High Wind, South Laramie Range
- When
- February 14, 3:15 AM MST to 4:50 AM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Pumpkin Vine measured sustained winds of 40 mph or higher, with a peak gust of 63 mph at 14/0320 MST.
High Wind, Central Laramie County
- When
- February 14, 3:15 AM MST to 10:15 AM MST
- Where
- Central Laramie County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.307, -104.690 (the zone’s center; the record gives no point)
The WYDOT sensor at Interstate 80 mile post 373 measured sustained winds of 40 mph or higher, with a peak gust of 59 mph at 14/0340 MST.
High Wind, Central Laramie County
- When
- February 14, 3:50 AM MST to 3:00 PM MST
- Where
- Central Laramie County forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.307, -104.690 (the zone’s center; the record gives no point)
The WYDOT sensor at Bear Creek measured wind gusts of 58 mph or higher, with a peak gust of 72 mph at 14/0440 MST.
High Wind, Converse County Lower Elevations
- When
- February 14, 5:00 AM MST to 4:00 PM MST
- Where
- Converse County Lower Elevations forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 42.972, -105.507 (the zone’s center; the record gives no point)
A wind sensor 10 miles southwest of Bill measured sustained winds of 40 mph or higher.
High Wind, Central Laramie Range and Southwest Platte County
- When
- February 14, 5:00 AM MST to 3:35 PM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
The WYDOT sensor at Bordeaux measured sustained winds of 40 mph or higher, with a peak gust of 72 mph at 14/0835 MST.
High Wind, Central Laramie County
- When
- February 14, 6:00 AM MST to 4:00 PM MST
- Where
- Central Laramie County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- ASOS
- Coordinates
- 41.307, -104.690 (the zone’s center; the record gives no point)
The wind sensor at the Cheyenne Airport measured sustained winds of 40 mph or higher, with a peak gust of 71 mph at 14/1253 MST.
High Wind, Central Laramie County
- When
- February 14, 6:48 AM MST to 3:48 PM MST
- Where
- Central Laramie County forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.307, -104.690 (the zone’s center; the record gives no point)
The wind sensor at FE Warren AFB measured wind gusts of 58 mph or higher, with a peak gust of 67 mph at 14/1358 MST.
High Wind, North Snowy Range Foothills
- When
- February 14, 7:10 AM MST to 3:20 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Wagonhound measured sustained winds of 40 mph or higher.
High Wind, Laramie Valley
- When
- February 14, 7:30 AM MST to 12:00 PM MST
- Where
- Laramie Valley forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.655, -105.724 (the zone’s center; the record gives no point)
The WYDOT sensor at Herrick Lane measured sustained winds of 40 mph or higher, with a peak gust of 65 mph at 14/0945 MST.
High Wind, South Laramie Range Foothills
- When
- February 14, 7:30 AM MST to 4:30 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Whitaker measured sustained winds of 40 mph or higher, with a peak gust of 65 mph at 14/0850 MST.
High Wind, Converse County Lower Elevations
- When
- February 14, 8:00 AM MST to 2:25 PM MST
- Where
- Converse County Lower Elevations forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 42.972, -105.507 (the zone’s center; the record gives no point)
The WYDOT sensor at Deer Creek measured sustained winds of 40 mph or higher, with a peak gust of 63 mph at 14/1020 MST.
High Wind, East Platte County
- When
- February 14, 8:15 AM MST to 3:40 PM MST
- Where
- East Platte County forecast zone
- Measured
- 72 kt (83 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 42.133, -104.966 (the zone’s center; the record gives no point)
The WYDOT sensor at Coleman measured wind gusts of 58 mph or higher, with a peak gust of 83 mph at 14/0950 MST.
High Wind, Laramie Valley
- When
- February 14, 9:45 AM MST to 12:00 PM MST
- Where
- Laramie Valley forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.655, -105.724 (the zone’s center; the record gives no point)
A UPR sensor north of Laramie measured sustained winds of 40 mph or higher.
High Wind, Laramie Valley
- When
- February 14, 9:50 AM MST to 12:00 PM MST
- Where
- Laramie Valley forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- ASOS
- Coordinates
- 41.655, -105.724 (the zone’s center; the record gives no point)
The wind sensor at the Laramie Airport measured sustained winds of 40 mph or higher.
High Wind, South Laramie Range Foothills
- When
- February 14, 10:30 AM MST to 3:55 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Emkay measured wind gusts of 58 mph or higher, with a peak gust of 77 mph at 14/1355 MST.
High Wind, South Laramie Range Foothills
- When
- February 14, 10:35 AM MST to 3:50 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Wyoming Hill measured wind gusts of 58 mph or higher, with a peak gust of 72 mph at 14/1230 MST.
High Wind, South Laramie Range Foothills
- When
- February 14, 10:50 AM MST to 3:35 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Otto Road measured wind gusts of 58 mph or higher, with a peak gust of 68 mph at 14/1400 MST.
High Wind, South Laramie Range Foothills
- When
- February 14, 11:00 AM MST to 4:00 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Interstate 80 mile post 353 measured wind gusts of 58 mph or higher, with a peak gust of 68 mph at 14/1410 MST.
High Wind, South Laramie Range Foothills
- When
- February 14, 11:15 AM MST to 3:45 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor southwest of Cheyenne measured wind gusts of 58 mph or higher, with a peak gust of 72 mph at 14/1330 MST.
High Wind, South Laramie Range
- When
- February 14, 11:40 AM MST to 1:15 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Lone Tree measured sustained winds of 40 mph or higher, with a peak gust of 58 mph at 14/1155 MST.
High Wind, Ferris/Seminoe/Shirley Mountains
- When
- February 14, 11:45 AM MST to 1:15 PM MST
- Where
- Ferris/Seminoe/Shirley Mountains forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- RAWS
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The RAWS sensor near Muddy Gap measured sustained winds of 40 mph or higher.
High Wind, South Laramie Range
- When
- February 14, 11:45 AM MST to 1:25 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Vedauwoo measured sustained winds of 40 mph or higher.
High Wind, Shirley Basin
- When
- February 14, 11:55 AM MST to 12:00 PM MST
- Where
- Shirley Basin forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Shirley Rim measured peak wind gusts of 58 mph.
High Wind, South Laramie Range
- When
- February 14, 12:00 PM MST to 2:00 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Buford East measured sustained winds of 40 mph or higher, with a peak gust of 62 mph at 14/1255 MST.
High Wind, Central Carbon County
- When
- February 14, 12:05 PM MST to 3:25 PM MST
- Where
- Central Carbon County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The WYDOT sensor at Walcott Junction measured sustained winds of 40 mph or higher.
High Wind, South Laramie Range
- When
- February 14, 12:25 PM MST to 2:25 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Lynch measured wind gusts of 58 mph or higher, with a peak gust of 63 mph at 14/1255 MST.
High Wind, North Snowy Range Foothills
- When
- February 14, 12:40 PM MST to 3:20 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Halleck Ridge measured sustained winds of 40 mph or higher, with a peak gust of 58 mph at 14/1355 MST.
High Wind, South Laramie Range
- When
- February 14, 12:45 PM MST to 1:45 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Wildcat Trail measured sustained winds of 40 mph or higher, with a peak gust of 58 mph at 14/1315 MST.
High Wind, East Platte County
- When
- February 14, 2:08 PM MST to 3:08 PM MST
- Where
- East Platte County forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 42.133, -104.966 (the zone’s center; the record gives no point)
The RAWS sensor at Guernsey measured peak wind gusts of 58 mph.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Rhode Island, February 14, 2018$95,000 · 3 events
- Winter Weather in Connecticut, February 14, 2018$60,000 · 1 event
- Winter Storm in Montana, February 14 to 15, 201814 events
- Winter Storm and Winter Weather in Colorado, February 14 to 16, 201810 events
- Blizzard and Winter Storm in Montana, February 14 to 15, 20188 events
- Winter Storm in Wyoming, February 14 to 15, 20187 events
- Heavy Snow and High Wind in New Mexico, February 14 to 15, 201857 kt wind · 4 events
- Winter Storm in Colorado, February 14 to 15, 20183 events
- Winter Weather in New Jersey, February 14, 20182 events
- Dense Fog in Colorado, February 14, 20181 event
- Winter Weather in Pennsylvania, February 14, 20181 event
- Heavy Snow in Oregon, February 14, 20181 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 743773, 743775, 743780, 743784, 743796, 743793, 741168, 743770, 743794, 743795, 743776, 743777, 743791, 741167, 743771, 743778, 743779, 743787, 743792, 743788, 743789, 743790, 743782, 741164, 743785, 743769, 743781, 741166, 743783, 743774, 743786, 743772.